Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 76782, 6 pages

An identity related to Jordan's inequality

College of Mathematics and Information Science, Shaanxi Normal University, Xi'an 710062, China

Received 28 July 2006; Revised 29 September 2006; Accepted 2 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-Lin Li, “An identity related to Jordan's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 76782, 6 pages, 2006. doi:10.1155/IJMMS/2006/76782